Integrable KdV systems: Recursion operators of degree four

Creative Commons License

Gurses M., Karasu A.

PHYSICS LETTERS A, vol.251, no.4, pp.247-249, 1999 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 251 Issue: 4
  • Publication Date: 1999
  • Doi Number: 10.1016/s0375-9601(98)00910-4
  • Journal Name: PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.247-249


The recursion operator and bi-Hamiltonian formulation of the Drinfeld-Sokolov system are given. (C) 1999 Elsevier Science B.V.